# SDR SIMA200733901

- Difficulty date: November 30, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Aircraft time: 21,265 hours, 24,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253721439
- Condition: Corroded
- Location: Fs 258
- Part time: 21,265 hours, 24,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV, THE FRAME AT FS 258.0 WAS FOUND TO BE CORRODED.  REPAIRED FRAME AT FS 258.0 PER SAAB SRM (72LKS 3079 REV 49) CHAPTER 53-70-30.  AIRCRAFT RETURNED TO SERVICE.
